MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC. CADD® HIGH-VOLUME ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC. CADD® HIGH-VOLUME ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7081-24
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received that a smiths medical product the cadd® high-volume administration sets, had leakage during infusion of unknown medication.The leakage occurred at the branch site that is marked with a black pen.No adverse patient injuries reported.
 
Additional Manufacturer Narrative
Device analysis: one smiths medical cadd administration set was returned for analysis.Visual inspection was performed under normal conditions of illumination and no damage nor workmanship defect were detected.During analysis, leak testing was performed using hydrostat vessel to look for unusual functions and no discrepancies were detected; test was successfully passed.Based on the evidence, the complaint was not confirmed, and no fault was found.
 
Additional Manufacturer Narrative
G4: correct aware date is (b)(6) 2019.

Brand Name
CADD® HIGH-VOLUME ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9111223
Report Number3012307300-2019-04714
Device Sequence Number1984579
Product Code FPA
UDI-Device Identifier10610586021480
UDI-Public10610586021480
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K991599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Model Number21-7081-24
Device Catalogue Number21-7081-24
Device Lot Number3780632
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer12/07/2019
07/21/2019
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date01/06/2020
02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1